# SDR AALA201705269024

- Difficulty date: May 24, 2017
- Submitted: May 28, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 2,278 hours, 912 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: E0217XUU001A
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN GEAR SELECTED DOWN, AN ECAM MESSAGE FOR  LANDING GEAR NOT DOWNLOCKED.  APPLIED LANDING GEAR GRAVITY EXTENSION PROCEDURES IAW QRH.  MAINTENANCE REPLACED RIGHT GEAR SAFETY VALVE RELAY (62GA) IAW MM 32-31-07 AND ACCOMPLISHED OPERATIONAL CHECK IAW MM 32-31-00.  AIRCRAFT WAS GROUNDED.
